Obituary: William George Bade 1924–2012

Dales, H.G. (2013) Obituary: William George Bade 1924–2012. Bulletin of the London Mathematical Society, 45 (4). pp. 875-888. ISSN 0024-6093

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Bulletin of the London Mathematical Society
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67560
Deposited By: ep_importer_pure
Deposited On: 15 Nov 2013 11:20
Refereed?: Yes
Published?: Published
Last Modified: 26 Jan 2020 02:13

Actions (login required)

View Item View Item